lately i've been insecure. i have gained a bit of weight, not much though. i was wondering if bp meds make you gain weight? and, does bp disorder cause insecurity? i've never read that it does and i guess it's all relative but i'm just at a loss.
i used to be secure with myself in almost every aspect of my life and now i don't. i feel confident at work.
i am having marital problems though... talk of separating and divorce. ugh! we've only been married just over one year! we've been through a lot... fertility, me accepting that i have bp disorder, the whole baby thing. he's so stressed out that he has a dermatological condition on his feet that makes huge cracks on the bottom of his feet... ouch!
i guess i want to know if any of this lack of self-confidence could stem from bp disorder. puzzld
Hi there, I have bipolar also and have had it for at least 5 years. I have gained weight galore! I take Lithium, Abilify, and Lexapro - and I believe 2 out of the 3 definitely can cause significant weight gain. But it is not worth it for me to stop taking them because if I do, I fear I will return to how I was before the meds, which was 100% delusional and majorly manic, basically out of my mind and out of control. I cannot afford to go back to that state again, so I am "fat and happy" instead of skinny and insane/depressed/manic... I gained from 115 pounds up to 155 pounds, so that is 40 pounds!
Just hang in there. hope this helps, Karen